| Model Number |
BF-XP160F |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the image of the bronchofibervideoscope was not clear.The issue occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 19 years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's reportable malfunction related to image issue was confirmed.Additionally, it was found objective lens stained.The events could be caused due to a leakage occurred from the subject device, then water invaded the device.The water adhered to bottom surface of objective lens, which led to corrosion of internal metal.Blurry image may have occurred by stain at objective lens.However, a definitive root cause could not be identified.These events can be detected and prevented by following the instructions for use: operation manual chapter 3 preparation and inspection.Olympus will continue to monitor field performance for this device.